liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
St Petersburg State University.
2009 (English)In: ST PETERSBURG MATHEMATICAL JOURNAL, ISSN 1061-0022, Vol. 20, no 5, 757-790 p.Article in journal (Refereed) Published
Abstract [en]

The Neumann problem is considered for a quasilinear elliptic equation of second order in a multidimensional domain with the vertex of an isolated peak on the boundary. Under certain assumptions, the study of the solvability of this problem is reduced to a description of the dual to the Sobolev space W-p(1)(Omega) or (in the case of a homogeneous equation with nonhomogeneous boundary condition) to the boundary trace space TWp1(Omega). This description involves Sobolev classes with negative smoothness exponent on Lipschitz domains or Lipschitz surfaces, and also some weighted classes of functions on the interval (0,1) of the real line. The main results are proved on the basis of the known explicit description of the spaces TWp1(Omega) on a domain with an outward or inward cusp on the boundary.

Place, publisher, year, edition, pages
2009. Vol. 20, no 5, 757-790 p.
Keyword [en]
Neumann problem, Sobolev spaces, domains with cusps, boundary traces, dual spaces
National Category
URN: urn:nbn:se:liu:diva-51254OAI: diva2:273888
Available from: 2009-10-26 Created: 2009-10-26 Last updated: 2009-10-26

Open Access in DiVA

No full text

Other links

Link to Journal

Search in DiVA

By author/editor
Maz´ya, Vladimir
By organisation
Applied MathematicsThe Institute of Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 286 hits
ReferencesLink to record
Permanent link

Direct link